# SDR AWXA9700049

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L-4 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED L-4 EXTERIOR EMERGENCY EXIT LIGHT SOCKET.  OPS CHECK GOOD.
